# SDR 2008UALA03599

- Difficulty date: June 27, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 24,124 hours, 6,147 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 420365
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEBRIEFED CREW AND NOTED ON APPROACH AT APPROX 4K FEET AND EQUIP COOLING POS ON OVERRIDE, THE "NO COOLING" LIGHT ILLUMINATED UNTIL ACFT BLOCKED INTO GATE.  AFTER EXTENSIVE TROUBLE SHOOTING FOUND FAULTY OVERRIDE VALVE AND EQUIPMENT COOLING CARD.  REPLACED COOLING CARD AND OVERRIDE VALVE.  AC OK FOR SERVICE.
